עקוב אחר
Alaattin Esen
Alaattin Esen
Professor of Mathematics, Inonu University
כתובת אימייל מאומתת בדומיין inonu.edu.tr
כותרת
צוטט על ידי
צוטט על ידי
שנה
Numerical solutions of the Burgers’ equation by the least-squares quadratic B-spline finite element method
S Kutluay, A Esen, I Dag
Journal of computational and Applied Mathematics 167 (1), 21-33, 2004
2902004
Optical solitons to the space-time fractional (1+ 1)-dimensional coupled nonlinear Schrödinger equation
A Esen, TA Sulaiman, H Bulut, HM Baskonus
Optik 167, 150-156, 2018
1402018
Application of a lumped Galerkin method to the regularized long wave equation
A Esen, S Kutluay
Applied Mathematics and Computation 174 (2), 833-845, 2006
1292006
A finite difference solution of the regularized long‐wave equation
S Kutluay, A Esen
Mathematical Problems in Engineering 2006 (1), 085743, 2006
1042006
A Haar wavelet-finite difference hybrid method for the numerical solution of the modified Burgers’ equation
Ö Oruç, F Bulut, A Esen
Journal of Mathematical Chemistry 53, 1592-1607, 2015
882015
Numerical solution of time fractional Burgers equation by cubic B-spline finite elements
A Esen, O Tasbozan
Mediterranean Journal of Mathematics 13, 1325-1337, 2016
852016
A numerical solution of the equal width wave equation by a lumped Galerkin method
A Esen
Applied mathematics and computation 168 (1), 270-282, 2005
832005
Numerical solution of Burgers’ equation by quadratic B-spline finite elements
T Özis, A Esen, S Kutluay
Applied Mathematics and Computation 165 (1), 237-249, 2005
792005
Solitary wave solutions of the modified equal width wave equation
A Esen, S Kutluay
Communications in Nonlinear Science and Numerical Simulation 13 (8), 1538-1546, 2008
772008
A lumped Galerkin method for the numerical solution of the modified equal-width wave equation using quadratic B-splines
A Esen
International Journal of Computer Mathematics 83 (5-6), 449-459, 2006
722006
A Haar wavelet approximation for two-dimensional time fractional reaction–subdiffusion equation
Ö Oruç, A Esen, F Bulut
Engineering with Computers 35 (1), 75-86, 2019
712019
A numerical solution of the Stefan problem with a Neumann-type boundary condition by enthalpy method
A Esen, S Kutluay
Applied Mathematics and Computation 148 (2), 321-329, 2004
702004
Numerical solutions of regularized long wave equation by Haar wavelet method
Ö Oruç, F Bulut, A Esen
Mediterranean Journal of Mathematics 13 (5), 3235-3253, 2016
662016
Approximate analytical solution to time-fractional damped Burger and Cahn-Allen equations
A Esen, N M Yagmurlu, O Tasbozan
Applied Mathematics & Information Sciences 7 (5), 1951-1956, 2013
642013
A Galerkin finite element method to solve fractional diffusion and fractional diffusion-wave equations
A Esen, Y Ucar, N Yagmurlu, O Tasbozan
Mathematical Modelling and Analysis 18 (2), 260-273, 2013
632013
An effective approach to numerical soliton solutions for the Schrödinger equation via modified cubic B-spline differential quadrature method
A Bashan, NM Yagmurlu, Y Ucar, A Esen
Chaos, Solitons & Fractals 100, 45-56, 2017
612017
Numerical solution of time fractional Burgers equation
A Esen, O Tasbozan
Acta Universitatis Sapientiae, Mathematica 7 (2), 167-185, 2015
572015
Optical solitons and other solutions to the conformable space-time fractional Fokas-Lenells equation
A Esen, TA Sulaiman, H Bulut, HM Baskonus
Optik 167 (6), 150-156, 2018
522018
Singular solitons in the pseudo-parabolic model arising in nonlinear surface waves
OA Ilhan, A Esen, H Bulut, HM Baskonus
Results in physics 12, 1712-1715, 2019
492019
A linearized numerical scheme for Burgers-like equations
S Kutluay, A Esen
Applied mathematics and computation 156 (2), 295-305, 2004
492004
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20